My fiancee suffered the stomach ache during MC. She does not have to be tolerated. During MC bleeding like a water tap. We were gone to the doctor, she gave the some medicine related to hemoglobin. She completed MC time and after that she suffered stomach ache below the navel. It is high and she can not be tolerate more.
What is the problem and how can be solve it?
Can you suggest which type of food she can be eat & which type of doctor we required for further care of my fiancee.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Painful Periods treatment